# SDR WWMA9500010

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 968
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Inverter
- Part number: PC1993
- Condition: Defective
- Location: Rt Windshield
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 7794 TRAINING FLIGHT SBP-SBP.  PILOT REPORTED THAT UPON LANDING, AND WHEN REVERSE WAS USED A STRONG SMELL OF SMOKE WAS NOTICED IN THE COCKPIT.  MAINTENANCE PERSONNEL DETERMINED THE PROBLEM TO BE A FAULTY RT WINDSHIELD HEAT INVERTER.  THE INVERTER WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
